MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV DRAINAGE BAG; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC MEXICO S. DE R.L. DE CV DRAINAGE BAG; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 46912
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system collection bag.It was reported the site attempted to move the unit (bag and tubing) in order to collect 10cc per order, and when removing, the bag became disconnected from the tubing connector.Sterility was maintained and the bag was replaced.No serious harm was reported.

Brand Name
DRAINAGE BAG
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
4620 n. beach st.
fort worth, TX 76137
7635265677
MDR Report Key25520584
Report Number9617601-2026-03781
Device Sequence Number10553263
Product Code GWM
UDI-Device Identifier00763000431273
UDI-Public(01)00763000431273(17)290312(10)233219209
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K802100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46912
Device Catalogue Number46912
Device Lot Number233219209
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date06/16/2026
Date Device Manufactured02/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown